# SDR AALA202412237923

- Difficulty date: December 1, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 36,048 hours, 15,068 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED  FLOOR PANEL 232UF IN PASSENGER CABIN. REPLACED FLOOR PANEL PER SRM 53-02-00.
